Voor de beste ervaring schakelt u JavaScript in en gebruikt u een moderne browser!
EN

dhr. dr. G.F. (Gerard) Helminck

Faculteit der Natuurwetenschappen, Wiskunde en Informatica
Korteweg-de Vries Instituut
Fotograaf: Monique Onderwater

Bezoekadres
  • Science Park 107
  • Kamernummer: F3.15
Postadres
  • Postbus 94248
    1090 GE Amsterdam
  • Publicaties

    2019

    2018

    2017

    2016

    2015

    2014

    2013

    • Helminck, G. F., Helminck, A. G., & Panasenko, E. A. (2013). Integrable deformations in the algebra of pseudodifferential operators from a Lie algebraic perspective. Theoretical and Mathematical Physics, 174(1), 134-153. https://doi.org/10.1007/s11232-013-0011-7 [details]

    2012

    • Helminck, G. F., & Opimakh, A. V. (2012). The zero curvature form of integrable hierarchies in the Z x Z-matrices. Algebra Colloquium, 19(2), 237-262. https://doi.org/10.1142/S1005386712000168 [details]
    • Helminck, G. F., Panasenko, E. A., & Sergeeva, A. O. (2012). A formal infinite dimensional Cauchy problem and its relation to integrable hierarchies. In M. L. Ge, C. Bai, & N. Jing (Eds.), Quantized Algebra and Physics: Proceedings of the International Workshop on Quantizided Algebra and Physics, Tianjin, China, 23 - 26 July 2009 (pp. 89-108). Singapore: World Scientific. https://doi.org/10.1142/9789814340458_0005 [details]

    2011

    2010

    • Helminck, G. F., & Panasenko, E. A. (2010). An algebraic characterization of the bilinear relations of the matrix hierarchy associated with a commutative algebra of k×k-matrices. Acta Applicandae Mathematicae, 109(1), 45-59. https://doi.org/10.1007/s10440-009-9440-6 [details]
    • Helminck, G. F., & Poberezhny, V. A. (2010). Moving poles of meromorphic linear systems on ℙ1(ℂ) in the complex plane. Theoretical and Mathematical Physics, 165(3), 1637-1649. https://doi.org/10.1007/s11232-010-0134-z [details]
    • Helminck, G. F., & Poberezhny, V. A. (2010). Подвижные полюсы мероморфных линейных систем на P1(C) в комплексной плоскости. Теоретическая и математическая физика, 165(3), 472-487. https://doi.org/10.4213/tmf6588 [details]
    • Helminck, G. F., Helminck, A. G., & Opimakh, A. V. (2010). The relative frame bundle of an infinite-dimensional flag variety and solutions of integrable hierarchies. Theoretical and Mathematical Physics, 165(3), 1610-1636. https://doi.org/10.1007/s11232-010-0133-0 [details]
    • Helminck, G. F., Helminck, A. G., & Opimakh, A. V. (2010). Относительное расслоение реперов бесконечномерного многообразия флагов и решения интегрируемых иерархий. Теоретическая и математическая физика, 165(3), 440-471. [details]

    2008

    • Helminck, G. F., & Opimakh, A. V. (2008). Composition series for representations of the generalized Lorentz group associated with a cone. Bulgarian Journal of Physics, 35, 335-351. [details]
    • Helminck, G. F., & Polenkova, S. V. (2008). An analytic framework for the two-dimensional infinite Toda hierarchy associated with a commutative algebra. Theoretical and Mathematical Physics, 155(1), 659-672. https://doi.org/10.1007/s11232-008-0055-2 [details]
    • Twilt, F., Helminck, G. F., Snuverink, M., & van den Brug, L. (2008). Newton flows for elliptic functions: A pilot study. Optimization, 57(1), 113-134. https://doi.org/10.1080/02331930701778965 [details]
    This list of publications is extracted from the UvA-Current Research Information System. Questions? Ask the library or the Pure staff of your faculty / institute. Log in to Pure to edit your publications. Log in to Personal Page Publication Selection tool to manage the visibility of your publications on this list.
  • Nevenwerkzaamheden
    Geen nevenwerkzaamheden bekend